Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Soc Pediatr Nephrol. 2006 Oct;10(2):228-232. Korean. Case Report.
Jeon HS , Ha TS .
Department of Pediatrics, College of Medicine, Chungbuk National University, Cheongju, Korea. tsha@chungbuk.ac.kr
Abstract

Acute interstital nephritis can occur by acetaminophen, but it is rarely presented as acute renal failure with azotemia. We report a case of acute interstitial nephritis induced by acetaminophen in a 14-year-old girl who developed non-oliguric acute renal failure. She has taken acetaminophen to control the persistent throat pain for the last two months. Renal biopsy revealed diffuse infiltration of mononuclear inflammatory cells admixed with eosinophils in the edematous interstitia. After the discontinuation of acetaminophen and the administration of corticosteroid, the serum creatinine level returned to normal.

Copyright © 2019. Korean Association of Medical Journal Editors.